Dai, Jiayu and Huang, Wenhan and Hu, Zheyuan and Hu, Lijuan (2024) Design of Tourist Routes in Scenic Spots -Taking Pan'an Lake Scenic Area as an Example. Asian Journal of Mathematics and Computer Research, 31 (2). pp. 59-67. ISSN 2395-4213
Hu3122024AJOMCOR12034.pdf - Published Version
Download (410kB)
Abstract
In this paper, we explore the application of 0-1 integer programming and mixed integer programming to solve the route design problem using the Pan'an Lake Scenic Area in Xuzhou as a case study. We aim to design scenic tour routes with the shortest walking distance and the longest visit time. We formulate the problem using a 0-1 integer programming model, with an objective function that minimizes the total route length. Constraints are established to ensure the route starts at Scenic Stone, ends at Wetland Commercial Street, each attraction is visited once, and there are no repeated paths. The research results of the article have certain reference significance for route optimization problems.
Item Type: | Article |
---|---|
Subjects: | Universal Eprints > Mathematical Science |
Depositing User: | Managing Editor |
Date Deposited: | 22 Apr 2024 06:56 |
Last Modified: | 22 Apr 2024 06:56 |
URI: | http://journal.article2publish.com/id/eprint/3755 |